# SDR CA120131003

- Difficulty date: January 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 6,134 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2731 · Elevator Tab Control System
- Part: Guard
- Part number: 26600178
- Condition: Damaged
- Location: Trim Chain
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT REPORTED STIFF RT ELEVATOR TRIM IN FLIGHT, BUT TRIM ACTUATION WAS NORMAL ON THE GROUND.  IT WAS FOUND THAT WHEN THE ELEVATOR WAS PLACED IN A NEUTRAL POSITION, THE TRIM WOULD BEGIN TO BIND.  THE PHENOLIC PLATE THAT IS RIVETED ONTO THE CHAIN GUARD OF THE TRIM TAB ACTUATOR WAS FOUND TO BE BOWED AND RIVETS NOT PRESSED ENOUGH WHICH CAUSED THE CHAFING OF THE TRIM CHAIN.  THE RT TRIM TAB ACTUATOR WAS AN O/H UNIT INSTALLED ON THE ACFT.
